# SDR AALA20150322011

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 111,184 hours, 17,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND COMMON TO THE FUSELAGE SKIN & STRINGER AT STATION 500 & 39 RT.  REPAIRED SKIN IAW SRM 53-00-01-2R REPAIR 29 & EA 53-039088.
